# SDR USAA2012112800022

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 41,040 hours, 14,861 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: BA21758
- Condition: Discharged
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV D FIRE EXTINGUISHER EMPTY FOR WASTE BIN.  REMOVED AND REPLACED LAV D WASTE CONTAINER FIRE EXTINGUISHER BOTTLE.
